Loading [MathJax]/extensions/tex2jax.js

Approximation properties of a generalization of Bleimann, Butzer and Hahn operators

Abstract


In this paper we deal with a generalization of Bleimann, Butzer and Hahn operators which is obtained by replacing the binomial coefficients with some general ones satisfying a suitable recursive relation. We present their decomposition as sum of elementary operators and study the convergence of these new operators together with some quantitative estimates.

Authors

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Bleimann, Butzer and Hahn operator; modulus of continuity; order of approximation.

Paper coordinates

O. Agratini, Approximation properties of a generalization of Bleimann, Butzer and Hahn operators,  Mathematica Panonica, 9 (1998) no. 2, pp. 165-171.

PDF

About this paper

Journal

Mathematica Panonica

Publisher Name
DOI
Print ISSN

08065-2090

Online ISSN

google scholar link

1998

Related Posts